Forum

Gabapentin

Have been on Gabapentin for 2 weeks. I am still suffering intense dizziness. Does anyone know if this is likely to wear off? Thanks. Tree65

It took me nearly 4 weeks to get over the dizziness caused by pregabalin even though I increased the dose really slowly. I nearly gave up after 2 weeks, but my MS nurse persuaded me to persevere - I’m very glad I did - it works really well.

If the dizziness is really bad, perhaps you should take the dose down a wee bit and then very slowly build it up again? DON’T take my word for this though - check with your GP.

Karen x

Thanks Karen but I’m on the lowest dose possible anyway. Let’s hope it wears off soon! I only saw the GP yesterday and she also advised me to persevere, so I will give it a bit longer until I see her again I think! Do you know I only went to the doctor’s a handful of times in my childhood and for most of my adult life but in the last year I seem to have been there constantly. It feels like a second home now - do you find that? Tree65 xx

I guess you’re like me and rather sensitive to all these meds! If it doesn’t wear off, it’d be interesting to see what happens if you come off it - could starting the pregabalin be a coincidence and it’s actually a new symptom? Hopefully not!

I know what you mean about being at the doctor’s all the time. Last year I was there for physio and for neurophysio twice a week, plus one week I had to see the GP several times too. Thankfully it’s not like that all the time! My mum & dad’s diary revolves around hospital appointments - it’s a whole new social whirlwind!!!

Karen x